Alert archive / California / Hazardous Seas Warnings in 2013
Hazardous Seas Warning 5, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 22, 2013, 3:32 PM PST. It took effect at Feb 23, 2013, 4:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2013, 3:32 PM PST (23:32 UTC)
- In effect from
- Feb 23, 2013, 4:00 AM PST
- Expired
- Feb 23, 2013, 4:05 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
956 WHUS76 KEKA 222332 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 332 PM PST FRI FEB 22 2013 PZZ470-475-230745- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130223T1200Z/ /O.UPG.KEKA.SE.A.0002.130223T1200Z-130224T0300Z/ /O.NEW.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 332 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH OF CAPE MENDOCINO...SOUTH 10 TO 20 KNOTS EARLY THIS EVENING BECOMING NORTHERLY 10 TO 20 KNOTS LATE TONIGHT THROUGH SATURDAY. SOUTH OF CAPE MENDOCINO...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH SATURDAY. * SEAS...NORTHWEST SEAS WILL BUILD LATE TONIGHT AND PEAK NEAR 18 TO 20 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-230745- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130223T1200Z/ /O.NEW.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 332 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. * WINDS...NORTH OF CAPE MENDOCINO...SOUTH 10 TO 20 KNOTS EARLY THIS EVENING BECOMING NORTHERLY 10 TO 20 KNOTS LATE TONIGHT THROUGH SATURDAY. * SEAS...NORTHWEST SEAS WILL BUILD LATE TONIGHT AND PEAK NEAR 18 TO 20 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-230745- /O.CON.KEKA.SC.Y.0014.000000T0000Z-130224T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 332 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY. * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH SATURDAY NIGHT. HIGHER GUSTS AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...BUILDING NORTHWEST SEAS WILL PEAK NEAR 15 TO 18 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
977 WHUS76 KEKA 230451 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PST FRI FEB 22 2013 PZZ450-470-231300- /O.CON.KEKA.SC.Y.0014.000000T0000Z-130223T1200Z/ /O.CON.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. * WINDS...BECOMING NORTHERLY 10 TO 20 KNOTS TONIGHT THROUGH SATURDAY. * SEAS...NORTHWEST SEAS WILL BUILD TONIGHT AND PEAK NEAR 18 TO 20 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-231300- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130224T1500Z/ /O.CON.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH SATURDAY. * SEAS...NORTHWEST SEAS WILL BUILD LATE TONIGHT AND PEAK NEAR 18 TO 20 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-231300- /O.CON.KEKA.SC.Y.0014.000000T0000Z-130224T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 PM PST FRI FEB 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY. * WINDS...NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE TONIGHT THROUGH SATURDAY NIGHT. HIGHER GUSTS AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...BUILDING NORTHWEST SEAS WILL PEAK NEAR 15 TO 18 FT AROUND 16 SECONDS SATURDAY MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
615 WHUS76 KEKA 231046 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PST SAT FEB 23 2013 PZZ450-231900- /O.CAN.KEKA.SC.Y.0014.000000T0000Z-130223T1200Z/ /O.CON.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 AM PST SAT FEB 23 2013 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * SEAS...NORTHWEST SEAS WILL PEAK NEAR 16 TO 18 FT AROUND 16 SECONDS THIS MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-231900- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130224T1100Z/ /O.CON.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT THROUGH TONIGHT. * SEAS...NORTHWEST SEAS WILL PEAK NEAR 16 TO 19 FT AROUND 16 SECONDS THIS MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231900- /O.CON.KEKA.SC.Y.0014.000000T0000Z-130224T1500Z/ /O.CON.KEKA.SE.W.0005.130223T1200Z-130224T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY EVENING. * SEAS...NORTHWEST SEAS WILL PEAK NEAR 16 TO 18 FT AROUND 16 SECONDS THIS MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-231900- /O.CON.KEKA.SC.Y.0014.000000T0000Z-130224T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY MORNING. LOCALLY HIGHER WINDS AROUND CAPE MENDOCINO. * SEAS...NORTHWEST SEAS WILL PEAK NEAR 14 TO 16 FT AROUND 16 SECONDS THIS MORNING...THEN SUBSIDE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
753 WHUS76 KEKA 240005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 405 PM PST SAT FEB 23 2013 PZZ450-240815- /O.CAN.KEKA.SE.W.0005.000000T0000Z-130224T0300Z/ /O.EXB.KEKA.SC.Y.0014.000000T0000Z-130225T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 405 PM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT. * SEAS...NORTHWEST SEAS 16 TO 19 FT AROUND 16 SECONDS SUBSIDING INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-240815- /O.CAN.KEKA.SE.W.0005.000000T0000Z-130224T0300Z/ /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130225T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 405 PM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT. * SEAS...NORTHWEST SEAS 15 TO 17 FT AROUND 14 SECONDS SUBSIDING INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-240815- /O.EXT.KEKA.SC.Y.0014.000000T0000Z-130225T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 405 PM PST SAT FEB 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST SUNDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY MORNING. * SEAS...NORTHWEST SEAS 12 TO 14 FT AROUND 15 SECONDS SUBSIDING INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 22, 4:41 AM PST, 10 hours 51 minutes earlier.
Area forecast discussion, Feb 22, 4:41 AM PST, 10 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 441 AM PST FRI FEB 22 2013 .SYNOPSIS...A WEAK COLD FRONT WILL APPROACH FROM THE NW THIS AFTERNOON AND THEN MOVE ACROSS THE AREA THIS EVENING. HIGH PRESSURE WILL BUILD ON SATURDAY AND HOLD THROUGH SUNDAY FOR A RETURN OF DRY AND STABLE WEATHER. && .DISCUSSION...SATELLITEE SHOWED MOSTLY HIGH AND MID LEVEL CIRRUS CLOUDS OVER THE FORECAST AREA EARLY THIS MORNING. LOWER CLOUDS WERE LURKING OFFSHORE THE NORTH COAST BUT APPEARED TO BE STAYING THERE. SATELLITE ALSO SHOWED CLOUDS WITH A WARM FRONT MOVING INTO WASHINGTON AND FAR NW OREGON. PRECIP WITH THIS WARM FRONT WILL STAY WELL NORTH OF THE AREA THIS MORNING. THE COLD FRONT AND UPPER LEVEL TROUGH WILL RAPIDLY MOVE TOWARD THE AREA THIS AFTERNOON AND THROUGH THE AREA THIS EVENING. MOST PLACES NORTH OF THE CAPE SHOULD SEE A TENTH OR TWO...WITH UP TO HALF INCH OF RAIN POSSIBLE IN DEL NORTE COUNTY BY MIDNIGHT. PRECIP CHANCES IN MENDO AND EASTERN TRINITY LOOK IFFY...BUT A FEW HUNDREDTHS MAY OCCUR. IT SHOULD DRY OUT AND CLEAR OUT SATURDAY THROUGH SUNDAY AS SURFACE HIGH PRESSURE BUILDS OVER THE REGION AND THE AIR MASS STABILIZES AND WARMS. MODELS SHOW MOISTURE AND WEAK INSTABILITY ON SAT FOR THE POSSIBILITY OF A FEW SHOWERS HOWEVER. ANOTHER WEAK FRONT WILL MOVE THROUGH ON MON. THIS FRONT DOES NOT LOOK TO BE A MAJOR RAIN OR SNOW MAKER EITHER. WE SHOULD SEE SOME RAIN...MAINLY ON MONDAY NORTH OF THE CAPE. AFTER THIS FRONT...A RIDGE APPEARS TO BUILD FOR DRY WEATHER ON TUE. GFS AND ECMWF HAVE ANOTHER WEAK SHORTWAVE AROUND MIDWEEK BUT NOT MUCH IN THE WAY OF PRECIP. BEST CHANCES ONCE AGAIN WILL BE NORTH OF THE CAPE. DRY WEATHER LOOKS TO RETURN ON THU AND FRI. && .AVIATION....TAF SITES ARE VFR THIS MORNING. CONDITIONS WILL WORSEN TO MVFR THIS AFTERNOON FOR THE COASTAL AIRSTRIPS AS RAIN OVERSPREADS THE AREA. && .MARINE...NEARSHORE BUOYS SHOW LIGHT WINDS NORTH OF CAPE MENDOCINO AND STRONGER NORTH WINDS SOUTH OF THE CAPE THIS MORNING. THERE WERE NO ASCAT OR WINDSAT PASSES OVER OUR WATERS THIS MORNING. NORTHERLY WINDS WILL INCREASE THIS EVENING THROUGH SUNDAY AS A DISTURBANCE PASSES TO OUR NORTH. LEFT THE SCA'S UNCHANGED AS THINGS APPEAR TO BE ON TRACK IN THE SHORT TERM. A STRONG STORM IN THE GULF OF ALASKA HAS GENERATED A LARGE SWELL THAT WILL BUILD TONIGHT AND PEAK SATURDAY MORNING. HOW BIG THE SWELL WILL GET IS A BIT OF A MYSTERY DUE TO THE LACK OF OFFSHORE BUOYS. THE LOCAL SWAN MODEL HAS IT PEAKING AROUND 16 TO 20 FT AROUND 16 SECONDS EARLY SATURDAY MORNING. THIS IS A BORDERLINE HAZARDOUS SEAS WARNING FOR THE OUTER WATERS. GIVEN THE UNCERTAINTY, LEFT THOSE WATCHES UP. IT'S ALSO BORDERLINE FOR A HIGH SURF. WITH THAT SAME UNCERTAINTY, HELD OFF ON ISSUING A HIGH SURF ADVISORY. REMNANT SHOWERS MAY KEEP MANY PEOPLE AWAY FROM THE BEACH DURING THE HIGHEST SURF BUT CONCERN IS ISSUING AN ADVISORY WILL CAUSE PEOPLE TO GO TO THE BEACH WHILE MAKING THE SURFERS GO WILD. WILL PASS TO THE NEXT FORECASTER. THE LOCAL SWAN MODEL CONTINUES TO HAVE PROBLEMS HANDLING THE SHORT PERIOD WIND DRIVEN WAVES AND THE LONGER PERIOD SWELL THIS WEEKEND. GIVEN THE WIND GENERATED WAVES AND THE BUILDING SWELL WILL BE FROM ABOUT THE SAME DIRECTION, OPTED TO KEEP BOTH OF THEM COMBINED AS ONE LARGE WAVE BECAUSE THIS IS WHERE MOST OF THE WAVE ENERGY WILL BE AND IT WILL BE HARD TO DIFFERENTIATE THE TWO WAVES OUT ON THE WATERS. 20 FOOT SEAS ARE 20 FOOT SEAS. CONDITIONS WILL BEGIN TO IMPROVE SUNDAY INTO MONDAY AS THE WINDS AND SEAS LOWER. && .EKA WATCHES/WARNINGS/ADVISORIES...CA...NONE. NW CA WATERS...SCA UNTIL 7 AM PST SUNDAY PZZ450-455-470-475. HAZARDOUS SEAS WATCH LATE TONIGHT THROUGH SAT EVENING PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 22, 4:53 AM PST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 453 AM PST FRI FEB 22 2013 CAZ001-231300- REDWOOD COAST- 453 AM PST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-231300- MENDOCINO COAST- 453 AM PST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-231300- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 453 AM PST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:16 PM PST | High Surf Advisory | EKA | 25 hr |
Nearby
Hazardous Seas Warnings in California, 2013Every hazardous seas warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.